# SDR DL76L081768

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 87,909 hours, 13,198 cycles
- Engine: Pwa PW4060
- Engine time: 76,682 hours, 11,786 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724165
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 76,682 hours, 11,786 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG CHANGE DUE TO STAGGER.  INSTALLED S/N 724715.
